Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have tenderness in scalp and headache. Took Ibuprofen. Cause?

I have a sensation of tenderness in one half of my scalp and inside my ear canal . last night and tonight has been on the left side. also last night I had a headache similar what I wold get from being very lethargic all day but I was moderatly active all day. Last night I was not able to get too sleep but a single ibuprofen helped a lot and afetr an hours or so i was able to return to bed and slept normal all night. I also get these same sensations on my left side from time to time too but not as badly as last night. Martin R.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
It seems that you have got impacted wax or infection in your left ear giving rise to this problem.
Consult your doctor and get your left ear examined.
After examination he will go for treatment accordingly.
Mean while put some analgesic-antibiotic ear drops and take ibuprofen if require.
Ok and bye.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor